# SDR IPXA09556763

- Difficulty date: July 5, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 2 EA SHARP DENTS IN FUSELAGE SKIN BS 1516 AND 1518, 2 INCHES ABOVE STR 26R.  REPAIRED PER ATS ER 09-3485 DATED 21JUL09.
